# SDR USAA2010112492663

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 21,878 hours, 9,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 174 - LAS - EEL - AISLE EMERGENCY LIGHT AT 10R MISSING LENS.  MAINTENANCE INSTALLED 10R AISLE EMERGENCY LIGHT LENS.
